# SDR 97ZZZX2014

- Difficulty date: April 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N864US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11306
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Relay
- Part number: TD17205001
- Condition: Failed
- Location: Nlg
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DCA/BOS - FLT 1503 - ON APPROACH TO BOS, THE NOSE GEAR WOULD NOT EXTEND.  THERE WAS NO NOSE GEAR GREEN LIGHT.  AT 1,000 FEET 'GEAR UNSAFE' ILLUMINATED ON THE MULTIFUNCTION DISPLAY.  CREW CYCLED THE GEAR.  ALL INDICATIONS NORMAL.  FLIGHT LANDED AT BOS WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED NOSE GEAR GROUND/FLIGHT RELAY (K0687A) AND GROUND/FLIGHT CONTROL RELAY (K0686A).  GEAR SWING PERFORMED.  ALL OPERATIONS NORMAL.  AIRCRAFT RETURNED TO SERVICE. 1.  K0687A - MPN:  M210D4N003.  LOCATION:  ZONE 255.  2.  K0686A - MPN:  TD1720-5001.  LOCATION:  ZONE 255.  REF:  OPERATOR CONTROL NR USAAF97042.
